JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FINITE BCK-ALGEBRAS ARE SOLVABLE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FINITE BCK-ALGEBRAS ARE SOLVABLE
Dudek, Wieslaw A.;
  PDF(new window)
 Abstract
We present a short and very elementary proof that each finite BCK-algebra is solvable. It is a positive answer to the question posed in [4].
 Keywords
BCK-algebra;solvable BCK-algebra;commutative BCK-algebra;
 Language
English
 Cited by
 References
1.
W. A. Dudek, Unsolved problems in BCK-algebras, East Asian Math. J. 17 (2001), 115-128.

2.
J. Meng and Y. B. Jun, BCK-Algebras, Kyung Moon Sa Co. Seoul, Korea, 1994.

3.
A. Najafi, Pseudo-commutators in BCK-algebras, Pure Math. Sci. 2 (2013), 29-32. crossref(new window)

4.
A. Najafi and A. Borumand Saied, Solvable BCK-algebras, Cankaya Univ. J. Sci. Engineering 11 (2014), 19-28.

5.
S. Tanaka, A new class of algebras, Math. Sem. Notes Kobe Univ. 3 (1975), no. 1, 37-43.